Decay of correlations in one-dimensional dynamics
UNSPECIFIED. (2003) Decay of correlations in one-dimensional dynamics. ANNALES SCIENTIFIQUES DE L ECOLE NORMALE SUPERIEURE, 36 (4). pp. 621-646. ISSN 0012-9593Full text not available from this repository.
We consider multimodal C-3 interval maps f satisfying a summability condition on the derivatives D-n along the critical orbits which implies the existence of an absolutely continuous f-invariant probability measure mu. If f is non-renormalizable, mu is mixing and we show that the speed of mixing (decay of correlations) is strongly related to the rate of growth of the sequence (D-n) as n --> infinity. We also give sufficient conditions for mu to satisfy the Central Limit Theorem. This applies for example to the quadratic Fibonacci map which is shown to have subexponential decay of correlations. (C) 2003 Editions scientifiques et medicales Elsevier SAS.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Journal or Publication Title:||ANNALES SCIENTIFIQUES DE L ECOLE NORMALE SUPERIEURE|
|Official Date:||July 2003|
|Number of Pages:||26|
|Page Range:||pp. 621-646|
Actions (login required)